# SDR IXXA05SMN42S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Cargo Bay
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO COMPARTMENT CORROSION ON LONGERON 36 BETWEEN STA FS 1380.000 AND 1420.000.  PERFORMED BLEND OUT 0.015, MATERIAL THICKNESS 0.150, REMAINING MATERIAL 0.135 ON LWR RADIO AREA AND BLEND OUT 0.011, MATERIAL THICKNESS 0.135, REMAINING MATERIAL 0.124 ON LONGITUDINAL HORIZONTAL LWR AREA FOUND WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-0 FIG IF SHEET 3 PAGE 2P.  APPLIED ALODINE AND REPAINTED AREA IAW DC-8 SRM 51-1-8B.
